World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Number Theory cover

Volume 11, Issue 04 (June 2015)

Research Papers
No Access
Arithmetic properties for Fu's 9 dots bracelet partitions
  • Pages:1063–1072

https://doi.org/10.1142/S1793042115500566

Research Papers
No Access
Representations of certain binary quadratic forms as a sum of Lambert series and eta-quotients
  • Pages:1073–1088

https://doi.org/10.1142/S1793042115500578

Research Papers
No Access
On Hausdorff dimension monotonicity of a family of dynamical subsets of Rauzy fractals
  • Pages:1089–1098

https://doi.org/10.1142/S179304211550058X

Research Papers
No Access
On the number of arithmetic formulas
  • Pages:1099–1106

https://doi.org/10.1142/S1793042115500591

Research Papers
No Access
An upper bound for least solutions of the exponential Diophantine equation D1x2 - D2y2 = λkz
  • Pages:1107–1114

https://doi.org/10.1142/S1793042115500608

Research Papers
No Access
Polynomials with prescribed bad primes
  • Pages:1115–1148

https://doi.org/10.1142/S179304211550061X

Research Papers
No Access
Elliptic curves with good reduction everywhere over cubic fields
  • Pages:1149–1164

https://doi.org/10.1142/S1793042115500621

Research Papers
No Access
On additive representation functions
  • Pages:1165–1176

https://doi.org/10.1142/S1793042115500633

Research Papers
No Access
Principalization of 2-class groups of type (2, 2, 2) of biquadratic fields formula
  • Pages:1177–1215

https://doi.org/10.1142/S1793042115500645

Research Papers
No Access
Remark on nondegeneracy of simple abelian varieties with many endomorphisms
  • Pages:1217–1226

https://doi.org/10.1142/S1793042115500657

Research Papers
No Access
On an arithmetic inequality on formula
  • Pages:1227–1231

https://doi.org/10.1142/S1793042115500669

Research Papers
No Access
Algebraic functional equations and completely faithful Selmer groups
  • Pages:1233–1257

https://doi.org/10.1142/S1793042115500670

Research Papers
No Access
Powers in products of terms of Pell's and Pell–Lucas Sequences
  • Pages:1259–1274

https://doi.org/10.1142/S1793042115500682

Research Papers
No Access
A forest of linear fractional transformations
  • Pages:1275–1299

https://doi.org/10.1142/S1793042115500694

Research Papers
No Access
Congruences for q[p/8] (mod p) under the condition 4n2p = x2 + qy2
  • Pages:1301–1312

https://doi.org/10.1142/S1793042115500700

Research Papers
No Access
Solving polynomial equations with elliptic modular functions
  • Pages:1313–1344

https://doi.org/10.1142/S1793042115500712

Research Papers
No Access
Proof of a conjecture of Guy on class numbers
  • Pages:1345–1355

https://doi.org/10.1142/S1793042115500724